I had a Pap smear on Jan 23rd which caused me to spot for the remainder of the day on to the next. But on Sunday the 25th I woke up cramping and the spotting was more heavy and with lots of discharge. I still had one more week of birth control pills left before my period was due. Could the PAP have caused my period to start early? Or should I call my doctor back for a follow up?
Nope..never got an answer...so I just stopped taking my pills and allowed my entire period to just come already. After a week the period ended nad I started my next set of pills. Apparently nothing was wrong with me cause I got my results back and it was normal. Guess it was a freak thing or the doc was exceptionally harsh..which he was actually.
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.